# SDR DALA2021110806872

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,439 hours, 3,248 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 FIRST CLASS LAV DOOR LOCK BROKEN BY PASSENGER STUCK IN LAV. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER DOOR SPRING ASSY. SECURED AND ADJUSTED DOOR. (7973589)
